MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; HIP CEMENTLESS STEM
Model Number 01.12.23SN
Health Effect - Clinical Code Pain (1994)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2020: lot 162968: (b)(4) items manufactured and released on 06-jul-2016.Expiration date: 2021-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 lot.162360 (k072857).Batch review performed on 24 july 2020: lot 162360: (b)(4) items manufactured and released on 26-jul-2016.Expiration date: 2021-06-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: bipolar head 25060.2845 bipolar head ø28x45 lot.161084 (k091967).Batch review performed on 24 july 2020: lot 161084: (b)(4) items manufactured and released on 24-may-2016.Expiration date: 2021-05-03.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.The surgeon revised the bipolar hip components to total hip components 3 years and 8 months after primary.The surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10389669
Report Number3005180920-2020-00509
Device Sequence Number2259356
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/22/2021
Device Model Number01.12.23SN
Device Catalogue Number01.12.23SN
Device Lot Number162968
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;